Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 77, NWS New York, NY
NWS New York, NY issued this small craft advisory at Sep 29, 2011, 3:56 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2011, 3:56 AM EDT (07:56 UTC)
- Expired
- Sep 29, 2011, 4:13 PM EDT
- In force
- 12 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
983 WHUS71 KOKX 290756 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 356 AM EDT THU SEP 29 2011 ...ROUGH SEAS AND GUSTY WINDS ON OCEAN... ANZ350-353-292200- /O.CAN.KOKX.SW.Y.0033.000000T0000Z-110929T1000Z/ /O.NEW.KOKX.SC.Y.0077.110929T0756Z-110930T0400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 356 AM EDT THU SEP 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * LOCATION...ATLANTIC COASTAL WATERS EAST OF FIRE ISLAND INLET. * SEAS...3 TO 5 FEET. * TIMING...THROUGH THIS EVENING. * WINDS...GUSTS UP TO 25 KT THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
267 WHUS71 KOKX 292013 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 413 PM EDT THU SEP 29 2011 ...ROUGH SEAS TONIGHT ON THE COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET... ANZ350-353-300415- /O.CAN.KOKX.SC.Y.0077.000000T0000Z-110930T0400Z/ /O.NEW.KOKX.SW.Y.0034.110929T2013Z-110930T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 413 PM EDT THU SEP 29 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * LOCATION...ATLANTIC COASTAL WATERS EAST OF FIRE ISLAND INLET. * SEAS...3 TO 5 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ MALOIT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:45 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Sep 29, 1:45 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
145 AM EDT THU SEP 29 2011
.SYNOPSIS...
A WARM FRONT WILL MOVE NORTH OF THE AREA LATE THIS MORNING
FOLLOWED BY A COLD FRONTAL PASSAGE LATE THIS AFTERNOON EACH
ACCOMPANIED BY SHOWERS...THUNDERSTORMS ACCOMPANY THE COLD FRONT. A
SECONDARY DRY COLD FRONT WILL TRAVERSE THE REGION ON FRIDAY WITH
AN UPPER LEVEL LOW REMAINING OVER THE NORTHEAST THROUGH THE
WEEKEND. HIGH PRESSURE BUILDS IN FOR EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HAVE INCREASED POPS OVER THE WESTERN ZONES TO LIKELY FOR THE REST
OF THE NIGHT AS THE AREA WILL BE CLOSER TO A TRIPLE POINT LOW AND
A FAIRLY WEAK...BUT SLOWLY STRENGTHENING LOW LEVEL JET ENHANCE
LIFT FOR SHOWER DEVELOPMENT. ISOLATED THUNDER POSSIBLE TOO AS THIS
HAS BEEN OBSERVED NEARBY.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
A CHANGE IN THE PATTERN IS FINALLY REALIZED AS THE CLOSED UPPER LOW
GETS KICKED TO THE EAST...AND OPENS UP TO A NEGATIVELY TILTED
TROUGH THROUGH THIS TIME FRAME. WARM FRONT SHOULD MOVE THROUGH
THURSDAY MORNING...FOLLOWED BY A COLD FRONT LATE IN THE DAY. THE
MID/UPPER LEVEL TROUGH AXIS SWINGS EAST ACROSS THE REGION LATE IN
THE DAY/EVENING. HOWEVER...UPSTREAM UPPER SHORTWAVE CARVES OUT
YET ANOTHER CLOSED LOW BACK TO THE WEST. AREA WILL BE BETWEEN
ANOTHER FRONT WELL TO THE WEST TONIGHT...BUT A DRIER
WEST/SOUTHWEST FLOW IS ANTICIPATED.
OVERALL...EXPECT GOOD COVERAGE FOR SHOWERS EARLY THIS
MORNING...THEN ANOTHER ROUND OF SHRA AND TSTMS LATE IN THE AFTN
WITH COLD FROPA AND UPPER SUPPORT PROVIDE ENOUGH LIFT. SOME
STORMS COULD BE STRONG DURING MAX HEATING WITH GUSTY WINDS AND
HAIL THE MAIN THREATS. ONCE THE FRONT TRAVERSES TO THE EAST WITH
THE MID/UPPER TROUGH AXIS THURSDAY EVENING...ANY SHOWER ACTIVITY
WILL END...AND IT WILL BE DRY FOR OVERNIGHT.
TEMPS REMAIN A BLEND OF MOS NUMBERS THROUGH THIS TIME FRAME.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
OVERALL PATTERN REMAINS CONSISTENT AMONGST MEDIUM RANGE MODEL
GUIDANCE. UNCERTAINTY REMAINS WITH THE STRENGTH AND LOCATION OF
THE UPPER LOW...BUT BOTTOM LINE IS THAT UNSETTLED WEATHER
CONTINUES INTO THE WEEKEND. GFS HAS SLOWED MORE TOWARDS THE
EC...WHICH REMAINS SLOWEST LIFTING THE UPPER LOW THROUGH THE AREA.
A COLD FRONT WILL SWEEP ACROSS THE AREA ON FRIDAY WITH A MUCH
COOLER AIRMASS OVERSPREADING THE REGION FOR THE WEEKEND. MODELS
ARE NOW PRODUCING A LITTLE BIT OF QPF FRI AFTN/EVE WITH THE COLD FROPA
AND SINCE THERE IS A VORT MAX APPROACHING IN COMBINATION WITH THE
RIGHT REAR QUAD OF A STRONG UPPER JET THERE COULD BE A FEW
SHOWERS AROUND...SO HAVE ADDED LOW CHC POPS.
WITH THE UNCERTAINTY OF THE EXACT LOCATION OF THE UPPER LOW AND
PIECES OF ENERGY ROTATING AROUND IT THIS WEEKEND...HAVE KEPT WITH THE
IDEA OF DIURNALLY DRIVEN INSTABILITY SHOWERS. HAVE NOT INCLUDED
THUNDER JUST YET...BUT IS CERTAINLY A POSSIBILITY WITH THE COLD
POOL OVER/NEARBY. THE AXIS OF THIS SLOW MOVING SYSTEM IS FORECAST
TO SHIFT TO THE EAST ON MONDAY WITH STRONG HIGH PRES AND A WARMING
TREND EXPECTED INTO THE MIDDLE OF THE WEEK. YET ANOTHER COLD
FRONT IS EXPECTED TO PASS THROUGH DRY ON TUE.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
A LOT OF CHANGES IN WX TODAY AS A WARM FRONT LIFT NORTH THIS
MORNING FOLLOWED BY A FAST MOVING COLD FRONT LATE THIS AFTERNOON.
MOIST SE FLOW THIS AM VEER SOUTHERLY AS THE WARM FRONT LIFTS NORTH
ACROSS THE REGION ALLOWING FOR IMPROVEMENT IN CIGS FROM IFR TO
VFR. TIMING IS PROBABLY COULD DELAYED 1-2 FORM THAT SHOWN IN TAF.
PASSING SHOWERS THIS AM...BUT WITH LITTLE IN THE WAY OF CONVECTION.
CLOD FRONT PROCEEDED BY AN AREA OF SHOWERS AND THUNDERSTORMS
PASSES THROUGH IN THE LATE AFTERNOON. TIME HERE IS PROBABLY PLUS
OR MINUS AN HOUR OF FCST.
SKY QUICKLY CLEAR IN THE WAKE OF THE FRONT WITH WINDS BACKING TO
SSW.
OUTLOOK FOR 06Z FRI THROUGH MON...
FRI...VFR.
SAT-SUN...MAINLY VFR...SUB VFR POSSIBLE IN SCATTERED SHOWERS.
MON...VFR.
&&
.MARINE...
EAST TO SOUTHEAST WINDS EXPECTED THE REST OF THE OVERNIGHT AHEAD
OF A WARM FRONT THAT WILL APPROACH FROM THE SOUTH. AS THIS FRONT
APPROACHES TOWARD SUNRISE...WINDS WILL LIGHTEN. THE WARM FRONT
WILL MOVE TO THE NORTH OF THE WATERS THIS MORNING...FOLLOWED BY A
COLD FRONT LATE IN THE DAY. WINDS TURN TO THE SOUTH AHEAD OF THE
COLD FRONT...THEN WEST/SOUTHWEST BEHIND IT THURSDAY NIGHT.
AS FOR SEAS...WAVE WATCH III HAS BEEN RUNNING HIGH LATELY...AND I DO
HAVE CONCERN THAT SEAS ARE NOT CURRENTLY AT 5 FEET. HOWEVER...WILL
CONTINUE WITH SCA FOR SEAS EAST OF MORICHES INLET FOR BORDERLINE 5
FOOTERS FOR NOW. CONDITIONS IMPROVE BRIEFLY TODAY...BUT SEAS
BUILD AGAIN TONIGHT IN STRONGER WEST/SOUTHWEST FLOW. THERE IS THE
POTENTIAL FOR ANOTHER SCA FOR THE HIGHER SEAS...HOWEVER WILL HOLD
OFF TILL MORNING ISSUANCE TO SEE THE TREND.
SCA CONDS POSSIBLY CONTINUE INTO FRI DUE TO TIGHT PRES GRADIENT
AHEAD OF A COLD FRONT. A WEAK PRES GRADIENT IS EXPECTED TO PROMOTE
SUB-ADVISORY LEVELS LATER FRI INTO SAT. AS A DEVELOPING SFC LOW
DEVELOPS NEARBY THIS WEEKEND...SCA CONDS ARE POSSIBLE ONCE IT
SLIDES TO THE EAST AND THE LOCAL AREA IS CAUGHT BETWEEN THIS LOW
AND STRONG HIGH PRES BUILDING IN FROM THE WEST.
&&
.HYDROLOGY...
SHOWERS COULD PRODUCE LOCALLY HEAVY RAIN FOR THE REST OF THE
OVERNIGHT AND TODAY. DO NOT HAVE CONFIDENCE IN FLASH FLOOD
GUIDANCE BEING MET AT THIS TIME FRAME...BUT PORTIONS OF THE LOWER
HUDSON VALLEY WILL NEED TO BE WATCHED IN CASE ANY HEAVIER
CONVECTION MOVES ACROSS THERE. THIS IS PARTICULARLY TRUE FOR
ORANGE COUNTY AS THEY HAVE RECEIVED THE HEAVIEST RAIN RECENTLY.
&&
.TIDES/COASTAL FLOODING...
EXPECT TO ONCE AGAIN OBSERVE WIDESPREAD MINOR FLOODING TODAY. WILL
CONTINUE THE ADVISORY FOR THIS MORNING ON THE OCEAN/HARBOR AND FOR
THE EARLY AFTERNOON HIGH TIDE CYCLE ON THE SOUND.
SOUTHWESTERLY FLOW WILL END THE POTENTIAL FOR ADDITIONAL MINOR COASTAL
FLOODING OVERNIGHT OR ON FRIDAY...THOUGH WE REMAIN ASTRONOMICALLY
HIGH AND HAVE A PERSISTENT HALF FOOT ANOMALY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...COASTAL FLOOD ADVISORY FROM 11 AM THIS MORNING TO 3 PM EDT
THIS AFTERNOON FOR CTZ009-010.
NY...COASTAL FLOOD ADVISORY FROM 11 AM THIS MORNING TO 3 PM EDT
THIS AFTERNOON FOR NYZ071-073-078-176-177.
COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO NOON EDT
TODAY FOR NYZ072-074-075-080-178-179.
NJ...COASTAL FLOOD ADVISORY FROM 8 AM THIS MORNING TO NOON EDT
TODAY FOR NJZ006.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT EARLY
THIS MORNING FOR ANZ350-353.
&&
SYNOPSIS...PW
NEAR TERM...JC/SEARS/PW
SHORT TERM...PW
LONG TERM...24
AVIATION...JST
MARINE...24/PW
HYDROLOGY...PW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 28, 3:20 PM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 320 PM EDT WED SEP 28 2011 CTZ005>008-011-012-NJZ002-004-103>108-NYZ067>070-079-081-291800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 320 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-NYZ072-074-075-080-178-179-291800- HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS- SOUTHERN NASSAU- 320 PM EDT WED SEP 28 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO NOON EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-010-NYZ071-073-078-176-177-291800- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 320 PM EDT WED SEP 28 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM TO 3 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-291800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 320 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 8:14 PM EDT | Areal Flood Advisory | OKX | Suffolk | 2 hr |
| Sep 29, 3:07 AM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Sep 29, 5:42 AM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 3 hr |
| Sep 29, 8:45 AM EDT | Areal Flood Advisory | OKX | Rockland | 60 min |
| Sep 29, 8:46 AM EDT | Areal Flood Advisory | OKX | Rockland | 59 min |
| Sep 29, 9:42 AM EDT | Areal Flood Advisory | OKX | Rockland | 63 min |
| Sep 29, 10:45 AM EDT | Areal Flood Advisory | OKX | Rockland | 45 min |
| Sep 29, 11:19 AM EDT | Special Weather Statement | OKX | Kings, New York, Richmond | 56 min |
| Sep 29, 11:25 AM EDT | Special Marine Warning | OKX | 95 min | |
| Sep 29, 11:47 AM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, New York, Queens, Richmond | 58 min |
| Sep 29, 12:47 PM EDT | Special Weather Statement | OKX | Bronx, New York, Westchester | 58 min |
| Sep 29, 12:49 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York, Rockland, Westchester | 41 min |
| Sep 29, 1:39 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Sep 29, 2:54 PM EDT | Areal Flood Advisory | OKX | Rockland | 81 min |
| Sep 29, 3:36 PM EDT | Special Weather Statement | OKX | Putnam, Rockland, Westchester | 24 min |
| Sep 29, 4:07 PM EDT | Special Weather Statement | OKX | Bronx, Kings, Nassau, Queens, Westchester | 53 min |
| Sep 29, 4:09 PM EDT | Special Marine Warning | OKX | 66 min | |
| Sep 29, 4:13 PM EDT | Small Craft Advisory for Hazardous Seas | OKX | 11 hr | |
| Sep 29, 5:06 PM EDT | Special Weather Statement | OKX | Suffolk | 54 min |
| Sep 29, 7:07 PM EDT | Special Weather Statement | OKX | Putnam | 38 min |
| Sep 28, 11:11 PM EDT | Areal Flood Advisory | OKX | Southeastern Connecticut Planning Region | 94 min |
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.